Top answers from doctors based on your search:
hydrocortisone cream adverse effects
A 42-year-old member asked:
14 years experience Dermatology
In theory, thin skin: I've never seen otc Hydrocortisone cause thinning though. You have to use it several times a day for very long periods of time, probably months or yea ... Read More
36 years experience Adolescent Medicine
Side effects: A High potency steroid cream used for long periods of time can cause skin atrophy, hypopgimentaion of skin and hypothalamic-pituitary suppression
A 44-year-old member asked:
16 years experience Internal Medicine
Yes, possibly: All medications have side effects. You don't necessarily get them all or even any. Hydrocortisone cream is a steroid - which has many potential side ... Read More
A 28-year-old female asked:
56 years experience Dermatology
Try it: OTC. No prescription needed. Not dangerous. If no improvement after a week, see a Dr. Various possible causes for this itch.
A 43-year-old member asked:
39 years experience Allergy and Immunology
? Permethrin: did you mean permethrin rather than premethalin! , well I don't see a necessity, unless you feel the irritation sometimes felt after applying the perm ... Read More
A female asked:
35 years experience Family Medicine
Family practice : Usually treats an allergic dermatitis. Also can treat eczema or psoriasis.
A 41-year-old member asked:
40 years experience Internal Medicine
no: Just stop using it when you are done.
A 30-year-old member asked:
42 years experience Dermatology
Face and cortisone: Yes, but it is important to not use it as a long term treatment. Very common to use it on face for 1-2 weeks if needed for a dermatitis.
A 45-year-old member asked:
24 years experience Pediatrics
Steroids and growth: Steroids used internally, in either the inhaled or oral forms, can affect growth. The degree of growth suppression depends on how high the dose is an ... Read More
A 18-year-old male asked:
27 years experience General Practice
A 46-year-old member asked:
Specializes in Pediatrics
NO: Not that i know.
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!